# SDR USAA2013050100002

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 42,182 hours, 15,277 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Part number: D5211012900200
- Condition: Defective
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 4R DOOR WILL NOT STAY ARMED.  REMOVED AND REPLACED LOWER ROLLER ASSEMBLY AT 4R DOOR IAW AIRBUS MAINTENANCE MANUAL 52-13-21.
